Alert archive / Oregon / Frost Advisories in 2011

Frost Advisory 30, NWS Medford, OR

September 27, 2011Klamath County, Lake County, Oregon

NWS Medford, OR issued this frost advisory at Sep 27, 2011, 2:30 AM PDT for Klamath County, Lake County, Oregon. It took effect at Sep 28, 2011, 1:00 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2011, 2:30 AM PDT (09:30 UTC)
In effect from
Sep 28, 2011, 1:00 AM PDT
Expired
Sep 28, 2011, 9:00 AM PDT
In force
8 hr
Issued by
NWS Medford, OR

Counties Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 158 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2011-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2011-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WWUS76 KMFR 270930
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 AM PDT TUE SEP 27 2011

ORZ030-031-272300-
/O.NEW.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
/O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
230 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE 
NATIONAL WEATHER SERVICE IN MEDFORD HAS ALSO ISSUED A NEW FROST
ADVISORY...IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY.

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WILL BE IN THE UPPER
  20 TO LOWER 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE
  TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF
  DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE
  SAME TO SLIGHTLY WARMER ELSEWHERE.

* LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT
  ...CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT
  SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR  KILL SENSITIVE OUTDOOR
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-ORZ029-271500-
/O.CON.KMFR.FR.Y.0029.110927T1000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
INCLUDING THE CITY OF...ALTURAS
230 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURE...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW 
  30S IN NORTHERN KLAMATH AND WESTERN LAKE COUNTIES...AND LOWER 
  ELEVATIONS OF MODOC COUNTY. A FEW SPOTS ALONG HIGHWAY 97 IN 
  NORTHERN KLAMATH COUNTY WILL REACH THE 20S TONIGHT. 

* LOCATIONS INCLUDE: ALTURAS.

* IMPACTS...FROST CONDITIONS MAY KILL SENSITIVE OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BTL
4 follow-up statements
393 
WWUS76 KMFR 271452
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
752 AM PDT TUE SEP 27 2011

ORZ030-031-272315-
/O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/
/O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
752 AM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. A FROST
ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. 

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 20S
  TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE TUESDAY
  NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF DEGREES
  COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE SAME TO A
  FEW DEGREES WARMER ELSEWHERE.

* LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT...
  CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. TONIGHT
  SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE OUTDOOR
  PLANTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ085-ORZ029-271600-
/O.EXP.KMFR.FR.Y.0029.000000T0000Z-110927T1500Z/
MODOC COUNTY-KLAMATH BASIN-
INCLUDING THE CITY OF...ALTURAS
752 AM PDT TUE SEP 27 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. LOW TEMPERATURES
THIS MORNING WERE MAINLY IN THE MID TO UPPER 30S. LOWS WILL
GENERALLY BE A FEW DEGREES HIGHER ON WEDNESDAY MORNING.


$$
DW/MO
793 
WWUS76 KMFR 272242
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
342 PM PDT TUE SEP 27 2011

ORZ029-281600-
/O.EXA.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
KLAMATH BASIN-
342 PM PDT TUE SEP 27 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY. 

* TEMPERATURE...TEMPERATURES OVER MUCH OF LAKE AND KLAMATH
  COUNTIES LATE TONIGHT INTO WEDNESDAY MORNING WILL BE IN THE
  LOWER TO MID 30S. THE LOWS WILL BE THE COLDEST IN THE NORTHERN
  PORTIONS OF THE COUNTIES.

* LOCATIONS INCLUDE: CHILOQUIN...CHEMULT...CRESCENT...GILCHRIST...
  SPRAGUE RIVER...SILVER LAKE...AND THE CHRISTMAS VALLEY.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE
  OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ030-031-281600-
/O.CON.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
342 PM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY. 

* TEMPERATURE...LOW TEMPERATURES THIS MORNING WERE IN THE UPPER 
  20S TO MID 30S OVER MUCH OF LAKE AND KLAMATH COUNTIES. LATE 
  TUESDAY NIGHT INTO WEDNESDAY MORNING LOWS WILL BE A COUPLE OF 
  DEGREES COLDER IN NORTHERN PORTIONS OF THE COUNTIES...AND THE 
  SAME TO A FEW DEGREES WARMER ELSEWHERE. 

* LOCATIONS INCLUDE: THIS MORNING BEATTY...BLY...CHEMULT... 
  CRESCENT... GILCHRIST...SPRAGUE RIVER...AND LAKEVIEW. 
  TONIGHT SILVER LAKE...CHEMULT...CRESCENT... GILCHRIST...AND 
  CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE
  OUTDOOR PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
820 
WWUS76 KMFR 272248 CCA
NPWMFR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
342 PM PDT TUE SEP 27 2011

ORZ029-281600-
/O.COR.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
KLAMATH BASIN-
342 PM PDT TUE SEP 27 2011

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM PDT WEDNESDAY.

* TEMPERATURE...TEMPERATURES OVER MUCH OF THE KLAMATH BASIN WILL
  BE IN THE MID 30S. HOWEVER THE LOWS WILL BE THE COLDEST NORTH OF
  THE KLAMATH LAKE.

* LOCATIONS INCLUDE: CHILOQUIN.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE
  OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ORZ030-031-281600-
/O.COR.KMFR.FR.Y.0030.110928T0800Z-110928T1600Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
342 PM PDT TUE SEP 27 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM PDT
WEDNESDAY.

* TEMPERATURE...TEMPERATURES OVER MUCH OF LAKE AND KLAMATH
  COUNTIES WILL FALL INTO THE LOWER TO MID 30S AGAIN TONIGHT.

* LOCATIONS INCLUDE: CHEMULT...CRESCENT...GILCHRIST...SPRAGUE
  RIVER...AND THE CHRISTMAS VALLEY. TEMPERATURES IN THE GOOSE LAKE
  VALLEY ARE EXPECTED TO BE WARMER THAN THE REST OF LAKE COUNTY
  WITH LAKEVIEW LOWS FORECAST TO BE AROUND 40.

* IMPACTS...FROST CONDITIONS WILL DAMAGE OR KILL SENSITIVE
  OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
053 
WWUS76 KMFR 281536
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
836 AM PDT WED SEP 28 2011


ORZ029>031-281645-
/O.EXP.KMFR.FR.Y.0030.000000T0000Z-110928T1600Z/
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT...
GILCHRIST...SPRAGUE RIVER
836 AM PDT WED SEP 28 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. LOW
TEMPERATURES IN THE VALLEYS OF SOUTH CENTRAL OREGON WERE MAINLY IN
THE MID AND UPPER 30S THIS MORNING.

$$
DW

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this frost advisory went out at Sep 26, 9:38 PM PDT, 4 hours 52 minutes earlier.

Area forecast discussion, Sep 26, 9:38 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEDFORD OR
938 PM PDT MON SEP 26 2011

.EVENING DISCUSSION...WINDS ALONG THE COAST AND IN THE COASTAL
WATERS ARE DECREASING RAPIDLY AS THE COLD FRONT MOVES INLAND THIS
EVENING. HAVE DROPPED THE GALE WARNING WITH THE DECREASING WINDS AND
SEAS ARE DECREASING NOW AND WILL GO TO SMALL CRAFT FOR SEAS AS WELL
SHORTLY.

.DISCUSSION...ITS A SEASONABLE DAY ACROSS THE FORECAST AREA IN TERMS
OF TEMPERATURES...AND SUNSHINE IS IN ABUNDANCE. CLOUDS ASSOCIATED
WITH A COLD FRONT ARE MOVING TOWARD THE COAST. LIGHT RAIN IS
EXPECTED TONIGHT ALONG THE COAST NORTH OF CAPE BLANCO AND MAY REACH
AS FAR INLAND AS ROSEBURG OVERNIGHT INTO TUESDAY MORNING.
MEANWHILE...EAST OF THE CASCADES ANOTHER COLD AND DRY NIGHT IS
EXPECTED AND A FROST ADVISORY IS IN PLACE FOR
CHEMULT...ALTURAS...AND LAKEVIEW.

ASIDE FROM LINGERING LOW CLOUDS IN THE UMPQUA BASIN...TOMORROW
SHOULD BE ANOTHER SUNNY DAY ACROSS THE FORECAST AREA. BEACHGOERS
SHOULD EXERCISE CAUTION NEAR THE SURF ZONE AS A LARGE WEST SWELL
IMPACTS THE COASTLINE TUESDAY. A HIGH SURF ADVISORY HAS BEEN
ISSUED FOR THE EXPECTED DANGEROUS WAVES. A RIDGE WILL BUILD THROUGH
THURSDAY...WITH TEMPERATURES RISING SOME EACH DAY. HIGH
TEMPERATURES THURSDAY SHOULD BE ABOUT 10 DEGREES ABOVE NORMAL MOST
PLACES.

FRIDAY...AN UPSTREAM TROUGH WILL GET CLOSE ENOUGH TO BEGIN TO COOL
TEMPERATURES BACK TOWARD NORMAL. BOTH THE ECMWF AND GFS HINT AT A
COLD FRONT DISSIPATING NEAR THE COAST...SO LITTLE IMPACT IS
EXPECTED BUT INCREASING CLOUDS IS LIKELY ON FRIDAY. TEMPERATURES
COOL SOME MORE ON SATURDAY BUT LITTLE PRECIPITATION IS EXPECTED.
SO THE FIRST HALF OF THE WEEKEND LOOKS DRY. BY SUNDAY ENOUGH
ENERGY WILL LIKELY REACH THE COAST TO GENERATE SOME SHOWERS AND
HAVE BUMPED UP PRECIPITATION CHANCES ACCORDINGLY. THE MODE OF
PRECIPITATION COULD BE THUNDERSTORMS IF ENOUGH SOUTHERLY FLOW AND
MOISTURE COMBINES OVER THE REGION...OR MORE STRATIFORM IN NATURE
IF FLOW IF MORE WESTERLY. BOTH SOLUTIONS HAVE BEEN PRESENTED IN
MODEL OUTPUT THE PAST COUPLE DAYS AND HAVE SIDED WITH SHOWER
ACTIVITY LATE IN THE WEEKEND.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE AT INLAND LOCATIONS THROUGH
TONIGHT. ALONG THE COAST...MVFR CEILINGS ARE LIKELY AS EARLY AS 9PM.
MOUNTAIN OBSCURATION WILL IMPACT THE COAST RANGE AROUND MIDNIGHT AND
A BRIEF PERIOD OF MVFR CEILINGS WILL AFFECT ROSEBURG TUESDAY
MORNING. CEILINGS LIFT AND MOISTURE DECREASES DURING THE DAY TUESDAY
SO ALL TERMINALS...WITH THE POSSIBLE EXCEPTION OF NORTH BEND...WILL
BE VFR DURING THE AFTERNOON.

&&

.MARINE...GALE CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON
NORTH AND WEST OF CAPE BLANCO BEYOND 10NM OFFSHORE...GENERATING
STEEP WIND DRIVEN SEAS. ADDITIONALLY...A LONG PERIOD SWELL BETWEEN
15 AND 18 FEET WILL AFFECT COASTAL WATERS BEGINNING TONIGHT AND
LASTING THROUGH TOMORROW EVENING. A HIGH SURF ADVISORY HAS BEEN
ISSUED FOR EXPECTED DANGEROUS WAVE CONDITIONS ALONG THE COASTLINE
TOMORROW.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 5 AM TO 5 PM PDT TUESDAY FOR
ORZ021-022.
     FROST ADVISORY FROM 3 AM TO 8 AM PDT TUESDAY FOR ORZ029-030.

CA...NONE.
PZ...GALE WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ370.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR
     PZZ350-370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
     PZZ350.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
     PZZ356.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT
     WEDNESDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT THIS EVENING FOR
     PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT THIS EVENING FOR PZZ376.

SK/TW/MW/MS
Hazardous weather outlook, Sep 26, 5:16 PM PDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
516 PM PDT MON SEP 26 2011

ORZ021-022-271200-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
516 PM PDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO SIGNIFICANT WEATHER WILL OCCUR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH SURF ADVISORY IS IN EFFECT FROM 5 AM TO 5 PM PDT TUESDAY
FOR THE IMMEDIATE COASTLINE. SEE THE COASTAL HAZARD MESSAGE FOR
MORE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

CAZ085-ORZ029>031-271200-
MODOC COUNTY-KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
516 PM PDT MON SEP 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TONIGHT

A FROST ADVISORY IS IN EFFECT BEGINNING AT 3 AM PDT TONIGHT. SEE
THE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 3:03 PM PDTSmall Craft Advisory for WindsMFR29 hr

Nearby

Frost Advisories in Oregon, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.